Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Vee_p

Malassezia Folliculitits/Seborrheic Dermatits

Recommended Posts

Posted (edited)

I have been dealing with Malassezia Folliculitis for the last 6 months now and it will not go away! I have gone to 5 hospitals 3 dermatologists, naturalpathic doctor and  have also done 2 biopsy. They first started on my vaginal area then spread to my boobs now it is on my back, face, neck stomach, and chest. Also some of them get so bad that they become ulcers that take forever to heal. On top of that I also have Seborrheic dermatits on my scalp which has caused me nothing but pain and discomfort with all the itching. I have loss so much hair and still continue to. When I tell you I have tried EVERYTHING I MEAN EVERYTHING that is suppose to treat this shit and kill the yeast has not. I did the candida diet, vegan diet, plant based diet you name it i have done it and nothing has even remotely helped. It has now gotten to the point I have started accutane to try and rid this. This is my third time now being on accutane I was on it for my acne in the past which it did clear up each time but that all came back but now this time with the seb derm and folliculitits. Just wondering if anyone else has had success with accutane for malassezia follicultits and seborrheic dermatits ?? I figured if I kill the oil it has no place to live since I can't seem to kill it naturally from the root cause cause not diet works !!!! Also here is a list of everything I have tried:

SUPPLEMENTS

.Oil of oregano capsule 

Fish oil 

Zinc         

Probiotic     

Caprylic acid   

Vitmain d3/k2 3000 

Vitamin C 

M7+ Digestive enzyme    

Niacinamide        

Turmeric 

Garlic 

Biotin

B6

 

MEDICATIONS

-Fluconazole

-Itraconazole 

-Hydrocortisone

-Flucidin

-lyderm

-Fluocinonide

-Mupirocin

-Nystatin

-Clotrimazole

 

SKIN PRODUCTS/SHAMPOOS

-Pyrithone zinc shampoo and soap

-Nazoral

-chlorhexidine

-sulfur

-salicylic acid

-tal/sal

 

NATURAL PRODUCTS

-Coconut oil

-Honey

-Tea tree oil

-Apple cider vinegar

-Oil of oregano 

-Turmeric

- Dead sea salt

-Dead sea mud

 

Edited by Vee_p

Share this post


Link to post
Share on other sites

You can easily, safely and cheaply treat malasezzia "folliculitis" with TOPICAL terbenafine antifungal cream (sold as Lamisil or similar) plus using an anti dandruff shampoo with climbazole in it (not to be confused with clotrimazole). Candida folicultis is best treated with TOPICALnystatin. Oral nystatin will NOT treat skin fungal conditions because nystatin does not leave the gut. 

Malasezzia FEEDS ON ORGANIC OILS, so keep the affected areas very dry

DO NOT APPLY ANY ORGANIC OILS OR MOISTURISERS to the affected areas.

Dermatologists and doctors generally know NOTHING about skin fungal conditions.

Fungal folliculitis is CAUSED BY TAKING ANTIBIOTICS (and some other meds, including possibly accutane), so the antibiotics that you took would have negated any benefits of the antifungals that you took.

Fluconazole, itraconazole etc. will NOT fix fungal folliculitis. Hydrocortisone (and antibiotics) will make the problem worse.

Accutane will make the problem worse after appearing to help in the short term. Diet will not control skin fungal condition, although the wrong diet can make them worse.

You may have candida folliculitis along with, or instead of, the malasezzia. folliculitis.

Can you let me know if you have one or more of the following and I can provide more targeted information - dandruff, white tongue, unexplained tiredness, headaches, "brain fog", sinus problems.

Have you taken antibiotics in the last 10 years other than those you list above ? In particular, have you taken any of the "cycline" antibiotics - doxy, tetra, minocycline etc. ??

I look forward to hearing back from you.

Vee_p

I just realised that this is you. Sorry for not realising earlier.

Please do follow the advice that I give....

I was wondering how you were going.

Topical terbenafine cream mixed with clotrimazole cream should solve your problem, but you have to keep applying the creams for several weeks (3-4 times a day)

Share this post


Link to post
Share on other sites

I agree with Aussie Scientist! 

I had problems off and on for 20 years! 

Just left my doctor, told her i was using lotrimin she didnt understand. Im stopping the antibiotics they prescibed last week. Skin on nose is flaking again, lesion by mouth is not much better. I had  a cyst by mouth but somehow i dug out the infection myself its gone have pictutes to prove it before and way before it flared up,  my white tongue cones n goes have some pix, and during and after the flare up photos.  Fungal acne makes sense! I have Cystic ance, an infected cyst ruptured under skin, and fungal acne is my own diagnosis.  Referred to derm. I dont look forward to seeing them. They were assholes when i tried to figute out what was under my skin 6 months ago. He offered facelift or shots to correct the problem! Well, it flared up bad in same area so they were wrong.  I get more answers here on this site. 

They act like i am crazy and i know what i saw and i know my skin and no doc has ever offered an answer or helped.. just rxed antibiotic pills.

Even with the healing cysty area by mouth and nose flaking, my skin looks better now than a year ago. P Thanks to lotrimin and no more moisturizers. The lines are lessened, puffyness gone, smoother, clearer, look younger. Pores have shrunken, cleaner. 

Thank you 

 

Share this post


Link to post
Share on other sites

Donna

Thanks.

Doctors and dermatologists now nothing about fungal acne, as you have found. I would not bother with them - they are totally useless and  will only make the problem worse. Doctors and dermatologists destroy people's quality of life and health by continuing to prescribe antibiotics and other useless and dangerous "treatments" for fungal problems.

If you have a white tongue and "acne" then you have candida acne. If you have dandruff and "acne, then you have malasezzia acne. People can have both. I suggest you apply terbenafine cream (Lamisil or Lotrimin ULTRA which has butenafine, which is  similar to terbenafine, in it), and nystatin cream (Mycostatin or simila)r if you can get it along with the clotrimazole (the Lotrimin cream). 

If you cannot get nystatin cream, then just apply Lamisil or Lotrimin ULTRA along with the Lotrimin cream. Doing this should speed up the recovery process. Also, use an antidandruff shampoo, if you are not doing so already.

I would keep away from doctors and dermatologists. The know NOTHING about most skin problems.... (which is odd but true)...

I am happy to hear back from you.

Share this post


Link to post
Share on other sites

Vee p

I have just realised that you probably have gram negative bacterial acne along with fungal acne. That is why it is so hard to get rid of.

Gram negative bacterial acne is caused by taking the "cycline" antibiotics and by applying metronadizole (which is an antibiotic, not an antifungal). These antibiotics kill the gram positive bacteria which allows the gram negative bacteria to proliferate.

Gram negative bacteria often cause acne in conjunction with fungus.

You can rid of gram negative bacterial acne by applying an ointment with polymixin in it. You can buy ointments with polymixin in them (either polysporin or neosporin) in Canada without a prescription.

SO, apply an ointment with polymixin in it along withthe antifungal creams to the areas which are itchy and/or have acne, and I think your "acne" will most likely disappear.

Let me now how you go.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×